×

zbMATH — the first resource for mathematics

Inductive limits of normed algebras. (English) Zbl 0070.34101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard Arens, Duality in linear spaces, Duke Math. J. 14 (1947), 787 – 794. · Zbl 0030.03403
[2] Richard Arens, A generalization of normed rings, Pacific J. Math. 2 (1952), 455 – 471. · Zbl 0047.35802
[3] N. Bourbaki, Algèbre, Chaps. IV–V, Actualités Scientifiques et Industrielles, no. 1102, Paris, Hermann. · Zbl 0455.18010
[4] -, Topologie générale, Chaps. I–II, Actualités Scientifiques et Industrielles, nos. 858-1142. · JFM 38.0693.01
[5] -, Topologie générale, Chap. IX, Actualités Scientifiques et Industrielles, no. 1045.
[6] -, Topologie générale, Chap. X, Actualités Scientifiques et Industrielles, no. 1084. · Zbl 0449.54001
[7] -, Espaces vectoriels topologiques, Chaps. I–II, Actualités Scientifiques et Industrielles, no. 1189. · Zbl 0068.09001
[8] -, Espaces vectoriels topologiques, Chaps. III–V, Actualités Scientifiques et Industrielles, no. 1229. · Zbl 0068.09001
[9] -, Intégration, Chaps. I–IV, Actualités Scientifiques et Industrielles, no. 1175. · Zbl 0731.28001
[10] Nicolas Bourbaki, Sur certains espaces vectoriels topologiques, Ann. Inst. Fourier Grenoble 2 (1950), 5 – 16 (1951) (French). · Zbl 0042.35302
[11] William F. Donoghue Jr. and Kennan T. Smith, On the symmetry and bounded closure of locally convex spaces, Trans. Amer. Math. Soc. 73 (1952), 321 – 344. · Zbl 0047.10601
[12] Edwin Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 45 – 99. · Zbl 0032.28603
[13] M. Katětov, Measures in fully normal spaces, Fund. Math. 38 (1951), 73 – 84. · Zbl 0045.17101
[14] George W. Mackey, Equivalence of a problem in measure theory to a problem in the theory of vector lattices, Bull. Amer. Math. Soc. 50 (1944), 719 – 722. · Zbl 0060.13402
[15] George W. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. 60 (1946), 519 – 537. · Zbl 0061.24302
[16] Ernest A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc., No. 11 (1952), 79. · Zbl 0047.35502
[17] Leopoldo Nachbin, Topological vector spaces of continuous functions, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 471 – 474. · Zbl 0055.09803
[18] Jun-iti Nagata, On topological completeness, J. Math. Soc. Japan 2 (1950), 44 – 47. · Zbl 0039.39304 · doi:10.2969/jmsj/00210044 · doi.org
[19] L. Schwartz, Théorie des distributions, Tome I, Actualités Scientifiques et Industrielles, no. 1091.
[20] J. C. Shepherdson, Inner models for set theory. II, J. Symbolic Logic 17 (1952), 225 – 237. · Zbl 0048.28105 · doi:10.2307/2266609 · doi.org
[21] Taira Shirota, A class of topological spaces, Osaka Math. J. 4 (1952), 23 – 40. · Zbl 0047.41704
[22] Taira Shirota, On locally convex vector spaces of continuous functions, Proc. Japan Acad. 30 (1954), 294 – 298. · Zbl 0057.33801
[23] A. H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977 – 982. · Zbl 0032.31403
[24] S. Ulam, Zur Masstheorie in der allgemeinen Mengenlehre, Fund. Math. vol. 16 (1930) pp. 140-150. · JFM 56.0920.04
[25] Seth Warner, Polynomial completeness in locally multiplicatively-convex algebras, Duke Math. J. 23 (1956), 1 – 11. · Zbl 0070.11801
[26] Seth Warner, Weak locally multiplicatively-convex algebras, Pacific J. Math. 5 (1955), 1025 – 1032. · Zbl 0067.08701
[27] J. H. Williamson, On topologising the field \?(\?), Proc. Amer. Math. Soc. 5 (1954), 729 – 734. · Zbl 0056.10403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.